# SDR SWIA201541398

- Difficulty date: July 31, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 18,778 hours, 13,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Bs 340-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN BS 340 - 364 REQUIRES REPLACEMENT.  REMOVED STR 26L BETWEEN FS 340 AND FS 364 IAW SRM AND AMM.
